# SDR CALA2017051201362

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 59,993 hours, 24,495 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 201371270
- Part serial: 5007
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO AIRCRAFT MOVE, WHEN MOVE TEAM RAISED THE NOSE GEAR, RIGHT MAIN GEAR LOWER SHOCK STRUT CRACKED. RH MLG ASSY REPLACED REF AMM 32-11-11-401. ALL WORK AND INSPECTION REQUIREMENTS ARE DOCUMENTED.
